AL Dontchev
AL Dontchev
Dirección de correo verificada de umich.edu - Página principal
Título
Citado por
Citado por
Año
Implicit functions and solution mappings
AL Dontchev, RT Rockafellar
Springer, 2009
9622009
Well-posed optimization problems
AL Dontchev, T Zolezzi
Springer, 2006
6522006
Characterizations of strong regularity for variational inequalities over polyhedral convex sets
AL Dontchev, RT Rockafellar
SIAM Journal on Optimization 6 (4), 1087-1105, 1996
3361996
Difference methods for differential inclusions: A survey
A Dontchev, F Lempio
SIAM review 34 (2), 263-294, 1992
2731992
The radius of metric regularity
A Dontchev, A Lewis, R Rockafellar
Transactions of the American Mathematical Society 355 (2), 493-517, 2003
2202003
An inverse mapping theorem for set-valued maps
AL Dontchev, WW Hager
Proceedings of the American Mathematical Society 121 (2), 481-489, 1994
2171994
Perturbations, approximations and sensitivity analysis of optimal control systems
AL Dontchev, D AL
2021983
Regularity and conditioning of solution mappings in variational analysis
AL Dontchev, RT Rockafellar
Set-Valued Analysis 12 (1), 79-109, 2004
1942004
Second-order Runge--Kutta approximations in control constrained optimal control
AL Dontchev, WW Hager, VM Veliov
SIAM journal on numerical analysis 38 (1), 202-226, 2000
1912000
The Euler approximation in state constrained optimal control
A Dontchev, W Hager
Mathematics of Computation 70 (233), 173-203, 2001
1702001
Lipschitzian stability in nonlinear control and optimization
AL Dontchev, WW Hager
SIAM Journal on Control and Optimization 31 (3), 569-603, 1993
1561993
Optimality, stability, and convergence in nonlinear control
AL Dontchev, WW Hager, AB Poore, B Yang
Applied Mathematics and Optimization 31 (3), 297-326, 1995
1551995
Error estimates for discretized differential inclusions
AL Dontchev, EM Farkhi
Computing 41 (4), 349-358, 1989
1371989
The Graves theorem revisited
AL Dontchev
Journal of Convex Analysis 3, 45-54, 1996
1301996
Local convergence of the Newton method for generalized equations
AL Dontchev
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 322 (4 …, 1996
1151996
Aubin criterion for metric regularity
AL Dontchev, M Quincampoix, N Zlateva
Journal of Convex Analysis 13 (2), 281, 2006
1092006
Implicit functions, Lipschitz maps, and stability in optimization
AL Dontchev, WW Hager
Mathematics of Operations Research 19 (3), 753-768, 1994
981994
Metric regularity of semi-infinite constraint systems
MJ Cánovas, AL Dontchev, MA López, J Parra
Mathematical programming 104 (2), 329-346, 2005
862005
Characterizations of Lipschitzian stability in nonlinear programming
AL Dontchev, RT Rockafellar
Mathematical programming with data perturbations, 65-82, 1998
831998
Singular perturbation in Mayer’s problem for linear systems
AL Dontchev, VM Veliov
SIAM Journal on Control and Optimization 21 (4), 566-581, 1983
781983
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20